If you need an accessible version of this item please contact JSTOR User Support

Expected Waiting Time for Nonsymmetric Cyclic Queueing Systems-Exact Results and Applications

D. Sarkar and W. I. Zangwill
Management Science
Vol. 35, No. 12 (Dec., 1989), pp. 1463-1474
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2632232
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Expected Waiting Time for Nonsymmetric Cyclic Queueing Systems-Exact Results and Applications
Preview not available

Abstract

This paper provides the expected waiting time of a nonsymmetric cyclic server queueing system with Poisson traffic, arbitrary switchover and arbitrary service times. For n the number of queues, the expected waiting time is obtained using n equations which is a significant improvement over the previous best result which requires solution of n2 equations. Computer, manufacturing and other applications are discussed.

Page Thumbnails

  • Thumbnail: Page 
1463
    1463
  • Thumbnail: Page 
1464
    1464
  • Thumbnail: Page 
1465
    1465
  • Thumbnail: Page 
1466
    1466
  • Thumbnail: Page 
1467
    1467
  • Thumbnail: Page 
1468
    1468
  • Thumbnail: Page 
1469
    1469
  • Thumbnail: Page 
1470
    1470
  • Thumbnail: Page 
1471
    1471
  • Thumbnail: Page 
1472
    1472
  • Thumbnail: Page 
1473
    1473
  • Thumbnail: Page 
1474
    1474